# SDR K11A2020051101

- Difficulty date: January 5, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 71,377 hours, 48,845 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 691A00942
- Condition: Cracked
- Location: Rt Wing
- Part time: 71,377 hours, 48,845 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR SPAR UPPER CHORD CRACKED, R&R REAR CHORD BETWEEN RSS 1.5.24 TO RSS 285
